# SDR P5CA2015122000212

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,295 hours, 77,322 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 9989128
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV, RT ENGINE TAI VALVE STATUS MESSAGE.  R & R RT ENGINE HPSOV IAW AMM 36-11-07. OPS AND LEAK CK GOOD THIS CLEARS MDDR 62780 PLACARDS.  REMOVED MCC NOTIFIED.
